MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUM Set, Orange Polyethylene Lined Light Resistant Tubing, CLAVE Y-Site; Set, Administration, Intravascular

ICU Medical Costa Rica Ltd. Primary PLUM Set, Orange Polyethylene Lined Light Resistant Tubing, CLAVE Y-Site; Set, Administration, Intravascular
Catalog Number 123390488
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction

Brand Name
Primary PLUM Set, Orange Polyethylene Lined Light Resistant Tubing, CLAVE Y-Site
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50670365
Report Number9615050-2026-01081
Device Sequence Number10174178
Product Code FPA
UDI-Device Identifier10887787005315
UDI-Public(01)10887787005315
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123390488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown